Infinite pre-dominant integral weights for affine types

Kento Nakada

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)179-195
Number of pages17
JournalRIMS Kokyuroku-bessatsu
VolumeB11
Publication statusPublished - 2009

Cite this

Infinite pre-dominant integral weights for affine types. / Nakada, Kento.

In: RIMS Kokyuroku-bessatsu, Vol. B11, 2009, p. 179-195.

Research output: Contribution to journalArticle

Nakada, Kento. / Infinite pre-dominant integral weights for affine types. In: RIMS Kokyuroku-bessatsu. 2009 ; Vol. B11. pp. 179-195.
@article{3f14e69b28fa45e5a3477226c8a0397a,
title = "Infinite pre-dominant integral weights for affine types",
author = "Kento Nakada",
year = "2009",
language = "English",
volume = "B11",
pages = "179--195",
journal = "RIMS Kokyuroku-bessatsu",

}

TY - JOUR

T1 - Infinite pre-dominant integral weights for affine types

AU - Nakada, Kento

PY - 2009

Y1 - 2009

M3 - Article

VL - B11

SP - 179

EP - 195

JO - RIMS Kokyuroku-bessatsu

JF - RIMS Kokyuroku-bessatsu

ER -